A NEW SUBCLASS OF MEROMORPHIC FUNCTIONS DEFINED BY HILBERT SPACE OPERATOR


Creative Commons License

AKGÜL A.

HONAM MATHEMATICAL JOURNAL, vol.38, no.3, pp.495-506, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.5831/hmj.2016.38.3.495
  • Title of Journal : HONAM MATHEMATICAL JOURNAL
  • Page Numbers: pp.495-506

Abstract

In this paper, we introduce and investigate a new subclass of meromorphic functions associated with a certain integral operator on Hilbert space. For this class,we obtain several properties like the coefficient inequality, extreme points, radii of close-to-convexity, starlikeness and meromorphically convexity and integral transformation. Further, it is shown that this class is closed under convex linear combination.